# SDR MWEA95007

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT VERTICAL STAB SKIN GOUGED UNDER HORIZONTAL TO VERTICAL STAB FAIRING.  FABRICATED AND INSTALLED NEW SKIN SECTION IAW SRM 51-10-2A AND 51-01 PG 1.
